• question-icon

    What causes abdominal pain along with urinary incontinence?

default
Posted on Mon, 10 Jul 2017 in Urinary and Bladder Problems
Question: I want to ask that if i hold my urine in the night, then after some time i feel pain on the right side and feel full, however once i empty then its very normal.
About 2 year ago when i did abdominal scan that time doctor told me there is some thick portion in kidney connecting pipes on right side, but didn't tell me anything much on that.

Please advise.
doctor
Answered by Dr. Ornela Ademovi 1 hour later
Brief Answer:
Pain due to build up pressure

Detailed Answer:
Hello,

I understand your concern. The pain you were feeling on the side is obviously due to urine build up which puts pressure on the urinary tract and causes pain. This is normal but you should be wary to not hold your urine for a long time as this may cause a series of problems in your urinary tract.
If this was a one off event or occasionally happens only after having had a full bladder for a long time then there is nothing to worry about. The thing you mentioned that came up in the abdominal scan two years ago doesn't really sound worthy of attention either.
However, if the pain continues on a regular basis, have pain or burning on urination, blood in the urine then I urge you to see a doctor as soon as possible.
I hope this answers your question. You're welcome to ask any further questions you might have.
Wishing you good health and all the best.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 738 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Urinary tract

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had...

doctor1 MD

Why do I have pain in the bladder area and irritation in the vagina after sex it lasts for days. Iam 80 years old

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ornela Ademovi
  • Q - What causes weight gain while on Ontrintellix?

  • Q - Suggest treatment for loss of vision and vomiting

  • Q - Suggest treatment for metastatic melanoma

  • Q - What causes joint pain while on Requip?

  • Q - What causes redness and painful swelling in the eyes?

  • Q - What does my ultrasound scan report indicate?

  • Q - Suggest treatment for painful rash on the waist

  • Q - Does long term use of steroids affect a person's immune system?

  • Q - Suggest treatment for leg cramps and shortness of breath

  • Q - What do my creatine levels in blood indicate?

backtotop2